# SDR CA150427012

- Difficulty date: April 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Aircraft time: 1,409 hours
- Engine: Lyc AEIO360A1E
- Propeller: Hartzl HCC2YK4
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Broken
- Location: Nr 4 Cylinder
- Part time: 400 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) EXHAUST VALVE BROKE AT HEAD.  PART EJECTED THROUGH EXHAUST.  RAN ON HOME, FOUND CAMSHAFT WORN LOBE AS WELL,  ENGINE TO BE O/H.
